RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 3(381), Pages 155–156 (Mi umn9212)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Mathematical models of the dynamics of an overdamped Josephson junction

V. M. Buchstabera, O. V. Karpovb, S. I. Tertychnyib

a Steklov Mathematical Institute, Russian Academy of Sciences
b All-Russian Scientific Research Institute of Physical-Technical and Radiotechnical Measurements

DOI: https://doi.org/10.4213/rm9212

Full text: PDF file (330 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:3, 557–559

Bibliographic databases:

Document Type: Article
MSC: Primary 34L40, 34M05; Secondary 82D55
Presented: S. P. Novikov
Accepted: 06.05.2008

Citation: V. M. Buchstaber, O. V. Karpov, S. I. Tertychnyi, “Mathematical models of the dynamics of an overdamped Josephson junction”, Uspekhi Mat. Nauk, 63:3(381) (2008), 155–156; Russian Math. Surveys, 63:3 (2008), 557–559

Citation in format AMSBIB
\Bibitem{BucKarTer08}
\by V.~M.~Buchstaber, O.~V.~Karpov, S.~I.~Tertychnyi
\paper Mathematical models of the dynamics of an overdamped Josephson junction
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 3(381)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn9212}
\crossref{https://doi.org/10.4213/rm9212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2483167}
\zmath{https://zbmath.org/?q=an:1180.34043}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..557B}
\elib{http://elibrary.ru/item.asp?id=20425117}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 3
\pages 557--559
\crossref{https://doi.org/10.1070/RM2008v063n03ABEH004539}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261088800006}
\elib{http://elibrary.ru/item.asp?id=13565704}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57049106262}


Linking options:
  • http://mi.mathnet.ru/eng/umn9212
  • https://doi.org/10.4213/rm9212
  • http://mi.mathnet.ru/eng/umn/v63/i3/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Karpov O.V., Buchstaber V.M., Tertychniy S.I., Niemeyer J., Kieler O., “Modeling of rf-biased overdamped Josephson junctions”, J. Appl. Phys., 104:9 (2008), 093910, 5 pp.  crossref  adsnasa  isi  scopus
    2. Yu. S. Ilyashenko, D. A. Ryzhov, D. A. Filimonov, “Phase-lock effect for equations modeling resistively shunted Josephson junctions and for their perturbations”, Funct. Anal. Appl., 45:3 (2011), 192–203  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. V. M. Buchstaber, O. V. Karpov, S. I. Tertychnyi, “A system on a torus modelling the dynamics of a Josephson junction”, Russian Math. Surveys, 67:1 (2012), 178–180  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. Klimenko, O. Romaskevich, “Asymptotic properties of Arnold tongues and Josephson effect”, Mosc. Math. J., 14:2 (2014), 367–384  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:403
    Full text:104
    References:49
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019